# SDR SWIA202157959

- Difficulty date: March 27, 2021
- Submitted: May 5, 2021
- Operation: Air carrier
- Aircraft: N912SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7595
- Aircraft time: 46,271 hours, 39,666 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRACKET (PN 601R318084-1) COMMON TO PAX DOOR INTERCOSTAL DD6 HAS CORROSION DAMAGE     (C-CHECK RO 5/3/2021)    REMOVED AND INSTALLED NEW SERVICEABLE PASSENGER DOOR BRACKET P/N# 601R318084-1 COMMON TO INTERCOSTAL DD6 REF CRJ200 SRM 51-42-06 AND DRAWING# 601R31702 REV.-N. / SKYCARD 51-900-1003-SKY COMPLIED WITH / ALL CHECKS GOOD
